Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sensitive penis head with white rashes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions
User :   hi
Doctor :   Hi
Doctor :   How can I help you
User :   i have to ask 1 thing
Doctor :   yes
Doctor :   Please be fast as I m chtting with many pts
User :   my penis head is a bit sensitive and have some white rashes type thing..........can i use Bactroban ointment
User :   my penis head is a bit sensitive and have some white rashes type thing..........can i use Bactroban ointment
Doctor :   How long it is been there
User :   since long
User :   years
Doctor :   Do you have itching
User :   i am still not experiences incourse
Doctor :   or redness?
User :   yes they r sensitive
User :   nedness on penis head?
User :   yes and becomes more red after masterbation
User :   and more sensitive after masterbation
User :   i mean i cannot rub the penis head easily n freely during masterbation'
Doctor :   I think it is balanitis
Doctor :   are you able to pull the skin
Doctor :   back and forth without pain
User :   yes.previously i didnt
User :   but now i can do it....but not very very frely
User :   i had few medicines like atarak and washing penis head via potassium permanganate
User :   and applying anti bacterial cream
User :   it provided comfort
User :   but still some sensitivity is still there
User :   and i fear that this can create problem in intercourse
Doctor :   Since it is for long time (years) and not cured by antibacterial ream and pot permanganate
Doctor :   I would ask you to see a dermatologist for physical examination
User :   can i use bactroban ointment will it be safe
Doctor :   No
Doctor :   it wont work
User :   can u suggest any type of medicine or cream
User :   as now it is very much cured
User :   and i m not taking any treatment since long.............
Doctor :   I cannot suggest you any cream with out physical examination as it is very long since there for you
User :   can u suggest that can i try for bactroban...........will there be any harm
User :   if there is no harn i wana try it
Doctor :   it causes Burning, stinging, pain, itching, erythema, dryness, tenderness, dermatitis and rash.
User :   all this is from bactroban
User :   yes and i have white rash can i try on white rash
Doctor :   where on the penis
User :   yes on penis head
User :   that is the main problem and these rashes are sensitive]\
Doctor :   As told by me dont do anything onit yourself
Doctor :   plese see the doctor now otherwise you may hve to get circumscison done
Doctor :   by a general surgeon if dont respond to these immediately
User :   what is this
Doctor :   dont neglect it
User :   i fell shy meeting doctor.............cant u suggest anything
Doctor :   I cnt sorry
Doctor :   there is nothing shy with a doctor
Doctor :   yoiu hve to suffer life long
Doctor :   then
Doctor :   You see a dermatologist
User :   ok
User :   dermatologist is a skin doctor
User :   ?
Doctor :   yes
User :   ok this a serious problem
Doctor :   may not be but it will land up
Doctor :   soon
Doctor :   please fill the feedback form
Doctor :   Confirm your details
Doctor :   YYYY@YYYY Mobile : 0000
User :   yes
Doctor :   We have a long queue of patients waiting for our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor